RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 162–188 (Mi umn288)  

Mathematical Events

Linguistics according to A. T. Fomenko

A. A. Zaliznyak


DOI: https://doi.org/10.4213/rm288

Full text: PDF file (274 kB)

English version:
Russian Mathematical Surveys, 2000, 55:2, 369–404

Bibliographic databases:

Document Type: Information matherial
MSC: 00A06

Citation: A. A. Zaliznyak, “Linguistics according to A. T. Fomenko”, Uspekhi Mat. Nauk, 55:2(332) (2000), 162–188; Russian Math. Surveys, 55:2 (2000), 369–404

Citation in format AMSBIB
\Bibitem{Zal00}
\by A.~A.~Zaliznyak
\paper Linguistics according to A.\,T.~Fomenko
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 162--188
\mathnet{http://mi.mathnet.ru/umn288}
\crossref{https://doi.org/10.4213/rm288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781082}
\zmath{https://zbmath.org/?q=an:0960.01038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..369Z}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 369--404
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300022}


Linking options:
  • http://mi.mathnet.ru/eng/umn288
  • https://doi.org/10.4213/rm288
  • http://mi.mathnet.ru/eng/umn/v55/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:4790
    Full text:2553
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019